# SDR ABXA9900312

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5912156214
- Condition: Corroded
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING TRAILING EDGE SKIN CORRODED INBOARD OF INBOARD SPOILER PANEL.  REPAIRED SKIN IAW DC9 SRM 57-01.
